Coughing side effect?

Gilenya, or Fingolimod, is the first approved oral disease modifying drug for MS.
Post Reply
User avatar
fishee2
Getting to Know You...
Posts: 21
Joined: Wed Jun 24, 2009 2:00 pm
Location: MN
Contact:

Coughing side effect?

Post by fishee2 » Wed Mar 01, 2017 2:27 pm

Hey All,

I started on Gilenya back in November last year. It has been great, no complaints. However in the past few weeks I've picked up this cough that I cannot kick. One of the side effects of this is apparently a cough. Does anyone here have experience with this at all? Is it common? Thanks.

User avatar
trrish
Getting to Know You...
Posts: 23
Joined: Wed Feb 20, 2008 3:00 pm
Location: Boulder, CO
Contact:

Re: Coughing side effect?

Post by trrish » Wed Mar 01, 2017 4:25 pm

I never had a cough as a side effect on G. However, when I did get a cough or bronchial issues, it would last much much longer than it did before G.

LisainOZ
Newbie
Posts: 1
Joined: Fri Mar 03, 2017 7:29 pm

Re: Coughing side effect?

Post by LisainOZ » Fri Mar 03, 2017 7:33 pm

I have a cough and started G about 3 weeks ago. Probably a bit early to say its a side effect of G I guess.

Post Reply
  • Similar Topics
    Replies
    Views
    Last post